# SDR 2015F00056

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N170SE
- Make and model: Beech C90A
- Aircraft serial: LJ1708
- Aircraft time: 4,124 hours, 5,584 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 45782621
- Condition: Dislodged
- Location: Fuel
- Part time: 4,124 hours, 5,584 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL CAP WAS POSSIBLY NOT SEATED PROPERLY, A VISUAL INSPECTION WAS MADE AND TENSION ADJUSTED. OPERATIONAL CHECK FLIGHT COMPLETED WITH NO FURTHER DISCREPANCY NOTED.
